SHAPE PROPERTIES OF THE SPACE OF PROBABILITY MEASURES AND ITS SUBSPACES

T. F. Zhuraev, Q. R. Zhuvonov, Zh. Kh. Ruziev

Аннотация


In this note we consider covariant functors acting in the categorie of compacts, preserving the shapes of infinite compacts, ANR-systems, moving compacts, shape equivalence, homotopy equivalence and A(N)SR properties of compacts. As well as shape properties of a compact space X consisting of connectedness
components 0 of this compact X under the action of covariant functors, are considered. And we study the shapes equality ShX = ShY of infinite compacts for the space P(X) of probability measures and its subspaces.


Ключ. слова


Covariant functors, A(N)R-compacts, ANR-systems, probability measures, moving compacts, retracts, measures of finite support, shape equivalence, homotopy equivalence.

Список литературы

Oledski J. On summetric products. Fund. Math., 131, 1988, pp 185–190 [in English].
Borsuk K. Shape theory. Mir, 1976, p. 187.
Mardesic S., Segal J. Shapes of compacta and ANR-systems. Fund. Math., LXXII, 1971, pp. 41–59 [in English].
Basmanov V.N. Covariant functors, retracts and dimension. DAN USSR, 1983, Vol. 271, no. 5, pp. 1033–1036 [in Russian].
Kodama Y., Spiez S., Watanabe T. On shapes of hyperspaces. Fund. Math., 1978, Vol. 11, pp. 59–67 [in English].
Ponomarev V.I. On continuous decompositions of bicompacta. Uspekhi Mat. Nauk, 12, 1957, pp. 335–340 [in English].
Shepin E.V. Functors and uncountable powers of compacta. Uspekhi Mat. Nauk, 1981, Vol. 36, no. 3, pp. 3–62 [in English].
Arhangelski A.V. On addition theorem for weight of sets lying in bicompacta. DAN SSSR, 126, 1959, pp. 239–241 [in Russian]
Pelczynski A. A remark on spaces for zerodimensional X. Bull. Acad. Polon. Scr. Sci. Math. Astronom. Phys., 19, 1965, pp 85–89 [in English]
Fedorchuk V.V. Probability measures in topology. Uspekhi Mat. Nauk, 1991, Vol. 46, no. 1, pp. 41–80 [in English].
Mardesic S., Segal J. Equivalence of the Borsuk and the ANR-system approach to shapes. Fund. Math., LXXII, 1971, pp. 61–66 [in English].
Zhuraev T.F. Some geometric properties of the function of probability measures P and its subfunctors. M.: MGU, 1989, 90 p. [in Russian].
Zhuraev T.F. On projectively quotient functors. Comment. Math. Univ. Carolinae, 2001, Vol. 42, no. 3 [in Russian].


DOI: http://dx.doi.org/10.18287/2541-7525-2018-24-2-24-27

Ссылки

  • Ссылки не определены.


 

Creative Commons License
Контент доступен под лицензией Creative Commons Attribution 4.0 International License.

 

ISSN: 2541-7525